# SDR SWIA200820708

- Difficulty date: December 26, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 22,480 hours, 31,101 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Sluggish
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5579 - GEAR TOOK OVER 30 SECONDS TO RETRACT.  REPLACED LANDING GEAR BOX.
